Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 307526, 9 pages
Research Article

General Univalence Criterion Associated with the th Derivative

1Department of Mathematics, Faculty of Science and Information Technology, Zarqa University, Zarqa 13132, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia

Received 23 February 2012; Revised 2 May 2012; Accepted 10 May 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 Oqlah Al-Refai and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Aksentev, “Sufficient conditions for univalence of regular functions,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 1958, no. 3(4), pp. 3–7, 1958 (Russian). View at Google Scholar
  2. M. Obradović and S. Ponnusamy, “Coefficient characterization for certain classes of univalent functions,” Bulletin of the Belgian Mathematical Society, vol. 16, no. 2, pp. 251–263, 2009. View at Google Scholar
  3. M. Obradović and S. Ponnusamy, “New criteria and distortion theorems for univalent functions,” Complex Variables, vol. 44, no. 3, pp. 173–191, 2001. View at Google Scholar
  4. S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972. View at Google Scholar
  5. M. Obradović, N. N. Pascu, and I. Radomir, “A class of univalent functions,” Mathematica Japonica, vol. 44, no. 3, pp. 565–568, 1996. View at Google Scholar
  6. M. Nunokawa, M. Obradović, and S. Owa, “One criterion for univalency,” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 1035–1037, 1989. View at Publisher · View at Google Scholar
  7. D. Yang and J. Liu, “On a class of univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 605–610, 1999. View at Publisher · View at Google Scholar
  8. D. Breaz and N. Breaz, “Univalence conditions for integral operators on S(α)-class,” Libertas Mathematica, vol. 24, pp. 211–214, 2004. View at Google Scholar
  9. D. Breaz and N. Breaz, “Operatori integrali pe clasa T2,” in Proceedings of the 6th Annual Conference of the Romanian Society of Mathematical Sciences, pp. 348–352, Sibiu, Romania, 2003.
  10. V. Pescar, “Univalence conditions for certain integral operators,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 147, 2006. View at Google Scholar